Kodai Mathematical Journal

Hyers-Ulam stability of a class of fractional linear differential equations

Chun Wang and Tian-Zhou Xu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate the Hyers-Ulam stability of a class of fractional linear differential equations. Applying the Laplace transform method, we prove that a class of fractional linear differential equations with Riemann-Liouville fractional derivatives is Hyers-Ulam stable. The results improve and extend some recent results.

Article information

Source
Kodai Math. J., Volume 38, Number 3 (2015), 510-520.

Dates
First available in Project Euclid: 30 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1446210592

Digital Object Identifier
doi:10.2996/kmj/1446210592

Mathematical Reviews number (MathSciNet)
MR3417519

Zentralblatt MATH identifier
1347.26037

Citation

Wang, Chun; Xu, Tian-Zhou. Hyers-Ulam stability of a class of fractional linear differential equations. Kodai Math. J. 38 (2015), no. 3, 510--520. doi:10.2996/kmj/1446210592. https://projecteuclid.org/euclid.kmj/1446210592


Export citation